Nhảy đến nội dung

Some global existence results and stability theorem for fuzzy functional differential equations

Authors: 

Ngo Van Hoa, Phan Van Tri, Tran Trong Dao, Ivan Zelinka

Source title: 
Journal of Intelligent and Fuzzy Systems, 28(1): 393-409, 2015 (ISI)
Academic year of acceptance: 
2014-2015
Abstract: 

In this paper, we establish the global existence and uniqueness results for fuzzy functional differential equations (FFDEs) by using two different methods. We have extended and generalized some comparison theorems and stability theorem for FFDEs with definition a new Lyapunov-like function. Some examples are given to illustrate these results.